Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Arrangements of an $M$-quintic with respect to a conic that maximally intersects its odd branch

Author: S. Yu. Orevkov
Translated by: the author
Original publication: Algebra i Analiz, tom 19 (2007), nomer 4.
Journal: St. Petersburg Math. J. 19 (2008), 625-674
MSC (2000): Primary 57R52, 57R19
Published electronically: May 14, 2008
MathSciNet review: 2381938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under certain assumptions, the arrangements mentioned in the title are classified up to isotopy. Their algebraic realizability is discussed.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 57R52, 57R19

Retrieve articles in all journals with MSC (2000): 57R52, 57R19

Additional Information

S. Yu. Orevkov
Affiliation: Steklov Mathematical Institute, Gubkina 8, Moscow, Russia, and Laboratoire Émile Picard, Université Paul Sabatier, 118 route de Narbonne, 31062 Toulouse Cedex 9, France
MR Author ID: 202757

Keywords: Plane projective real curve, almost complex structure, isotopy, algebraic (un)realizability
Received by editor(s): August 31, 2006
Published electronically: May 14, 2008
Article copyright: © Copyright 2008 American Mathematical Society